# SDR QXEA200603384

- Difficulty date: November 21, 2006
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- Aircraft time: 19,189 hours, 27,863 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PEX - RIGHT WING NR 4 FLAP TRACK INBOARD SIDE HAS PITTING AND CORROSION ON ROLLER SURFACE.  REPAIRED IAW RD 8-57-988.
